Zoloft side effects bloody nose

Common Questions and Answers about Zoloft side effects bloody nose

zoloft

Treatment has different effects on different people, and you could be experiencing something related to its side effects. If nosebleeds are atypical for you, you should contact your treatment nurse/physician and report it. My husband had very low platelets during treatment, and had clotting issues and persistent nosebleeds... do you know what your platelets were at last draw, was it recent?
Also, your health care professional may be able to tell you about ways to prevent or reduce some of these side effects.
She was like a guinea pig and now, 8 years after, she is living with side effects that have never gone : hypotension (around 8), fainding every day, unbearable headaches, kidney pyelonephritis every months, and an exhausting fatigue that keep her in her bed sometimes several days, where she can hardly eat alone. Before that, she was so full of life, making car races, flying planes, being a model for photographes, and photographer herself.
(not this one) Okay, now, my concern is the effcts after STOPPING yasmin. I understand that all bc pills are different and so are we women as far as side effects go. I have read postings about women who stopped taking yasmin and have experienced the following: - anxiety, panic attacks, heart palpitations and fluttering - depression - excessive weight gain - hair loss *I already have a prob. with depression, anxiety and panic attacks, so I am currently on medication.
Fine until end March 2007. Didn't feel well, body aches and pains. Right before Easter, Got bad bloody nose at work and almost passed out at work. Dr. said probably suffering a virus. After still not feeling well 1 week later, dr. said medication not working, changed to regular Zoloft. Still not well 1 month later. Switched to 10 mg. Lexapro. Anxiety fine whole time, but truly never relaxed and hated it. Wanted to start having family spring/summer 2008. Ween off started September 2008.
Newleaf is si right..you just have to tough it out, if you want to try and help yourself. DITTO! I had many sx while txing and for me a struggle everyday..not pleasant to be ill for 55 weeks.. However I did what I set out to do. Wish you well.
Of course, there's the whole other theory of; Just Surrender, Give Up and Join The Winning Side. For now, I'm still fighting. Yesterday's retreat made me strong today. So now my brain doesn't feel as much like a scrambled egg. It's working a bit better in there. Unless you count the apathy and lack of motivation, which is more than a little scary. I'm almost sure that I started taking Tramadol in 2003.
Since roughly 90% of them are in the gut, not the brain, this means GI tract has to be affected by SSRI drugs as well as brain/nervous system-- no accident that many SSRI's have GI side effects.
I'll not take it again because of the side effects and the withdrawl. My Dr. acknowledged the sexual side effects but said that the withdrawl symptoms were due to my depression still being presant, not quitting the drug. I'm sure he knows more about it than I do but it really doesn't matter what the reason, it was not pleasant.
I ONLY have diagnosed sinus infections on the right side, along with bloody noses ONLY on the right side (one would not stop and I ended up with a balloon catheter in my sinus for a weekend). The hearing in my right ear deep inside seems drowned out compared to my left ear hearing. I randomly throughout the day, even while sitting, visually see the whole room start turning in a circle around me.
Not my fault that I had to snicker at the last line there because every time I talked to my Doctors (plural) about medications and side effects they told me that Tramadol was NOT the problem. Then there was usually another drug put on top of that Tramadol. And they told me to take more. I always thought it was the other drug, not the Tramadol. Yeah. I was wrong. It makes me very angry that these Doctors know and aren't telling people. I don't believe that they are ignorant.
I'm sure everyone has a low period when starting a medication, but don't worry, because there's always a great day around the corner! The worst thing you can do when trying new medications is to worry about the side effects. It's good to be informed and know what you are taking, but don't over-worry yourself. Everyone has a different body and it's EXTREMELY important to remember that not everyone is going to react the same to every medication.
Can't wait for the 11 remaining weeks to be over. I'm wishing you the best and hoping your symptoms/side effects subside with time. And while I'm at it, I'll wish the same for me.
Welcome also, the heavy side effects should start to disapate around week 12 or there abouts.
My psychiatrist is weening me off the Lexapro and is giving me Topamax which should induce weight-loss and also lessen the side effects of going off the Lexapro. Unfortunately, there is a lot of side effects of Topomax as well but weight gain is not one of them and need to loose the weight now !!!!
One doctor even told me to increase my dosage. I have read that headaches are both side effects of TAKING clonazepam and side effects of WITHDRAWING from the drug. I feel caught in a catch-22 situationl. Is there no way off the drug?
I went back to the ENT to talk about the deviated septum. He said that my deviation is actually touching the turbinates on the right side of my nose. He then processed to push the blame on my allergist and then prescribed me Singular. I told him that I was not going to drop another $40 on medication that he was guessing that will help me. He gave me a 24 day supply but said that it might take over a month's worth of the medicine for it to "Kick In".
I have now determined that the sharp pain in my right temple occurs when I touch the middle of my top lip or rub my nose. There is a very slight fullness in ear and behind eye on my right side. No change in vision that I can detect. As for TMJ, I do not have any pain in my jaw, can open mouth wide, eat, chew, etc. without pain. WHAT IN THE WORLD IS WRONG WITH ME? Please help.
-) Now my psych has decided to stop with the effexor due to all the side effects(severe sweating, shaking, increased heart rate, insomnia, sexual side effects, blurred vision, lethargy) Life will always throw up hurdles to jump and problems to solve, none of us is immune to that, but do we realy NEED the chemical **** to hide it all; and that is all it does, hide the symptoms, it does not fix the core problem !!!
My Dr told me I could opt for Lupron injections, which they use for Endometriosis. I did not like the side effects, you can only receive the injections for so long, AND the it is only temperary and have never been researched for what I have. Therefore, I am scheduled for a hysterectomy on 1/12/11. My next step is getting it covered by insurance, because I don't know what my true diagnosis is.
my therapist told me it will help keep the side effects low. However, I will tell you that you shouldn't continue to take xanax every day for a long period of time (more than a month) because it will become addicting and it is very hard to come off of it... so if I were you I would stop taking the xanax soon and only take it if you are having a panic attack. If you have any more questions or just need to talk please don't hesitate... I will always be here for advice or whatever...
I'm not planning on turning over my life or health to ANY doctor again. Not after this last 5 years of horrible side effects. Honestly, it was as if they just didn't care. I was treated with such cavalier ignorance that it makes me feel a little bit sick for people who can't stand up for themselves and who can't get off Tramadol. I'm a smart woman, but I detoxed off EVERYTHING else, before even considering that Tramadol might be my problem. It never ever occurred to me. EVER.
I did not take it for 3 days thinking that I was having side effects and the ache, pressure returned worse than before and the smoke smell returned as well. I returned to the doc and I am now back on Topamax. The symptoms I was having could be related to my back problem. We will see what happens. I hope this helps someone out there.
5 to 12 times Once you are better, continue the pranayam once a day. Be patient, as the benefits will show up gradually.Only by doing you will benefit and feel good because you are helping your body.Those who say I have tried everything.... will be amazed at the result of doing pranayam.
I've seen two neurologists, both of which feel my symptoms are not a result of a neurological disease (though the second doctor had a much better bed side manner and is ordering a spinal tap to rule out anything potentially serious such as MS or ALS), and I'm having a soft tissue MRI of jaw and neck. I've seen two infectious disease doctors who assured me Tetanus is impossible considering how long it's been since my injury. I'm very confused, scared and am convinced I'm dying.
So now, I'm trying to cope with withdrawing from Tramadol, which my GP should not have prescribed in the first place, knowing my history of alcohol addiction many years ago, but now recovered, and with the 3 anti-depressants I'm on (Mirtazapine, Norepinephrine and Zoloft), I am getting too much Serotonin, as Tramadol acts like a SSRI anti-depressant. I can't cope with this. I hope someone can help.
I just don't understand why I would have such horrible severe anxiety at such a young age to where it comes with side effects as bad as heart problems like this. I worry WAY too much and I think I may need to see a therapist as well to deal with all of this. I'm doing my best to stay hydrated, thanks for all of the helpful information. I know it comes from the heart, and it really means so much.
MedHelp Health Answers